# SDR SWAA2021071393125

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 40,188 hours, 24,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 222CF HAS TOP PLIES PULLED.   EVALUATED AND FOUND DAMAGE TP UPPER SURFACE FACE SHEET AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REV. 73 TABLE 201 REPAIR 1.  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3A;C;E;F.  .  REPAIRED DAMAGE TO UPPER SURFACE FACE SHEET IAW SRM 53-00-50-2R-1 REV. 73 AND SRM 53-00-50-2R-0 REV. 73. TAP TEST GOOD.
